# SDR 2010FA0000359

- Difficulty date: August 8, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N708SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24196
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B904483
- Condition: Worn
- Location: Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) WEAR DAMAGE WAS FOUND ON THE CAP SKIN OF THE NR 1 PYLON AT NAC STA 210.00-221.90 WL 187.63-190.60.
